Skip to content
Start main Content




  • Prof. J.H. Lu
    Poisson geometry and Lie theory
  • Prof. N. Mok
    Several complex variables, complex geometry, algebraic geometry
  • Prof. T.W. Ng
    Geometric function theory and several complex variables
  • Dr. Z. Hua
    Algebraic geometry
  • Dr. K.K. Wong, Postdoctoral Fellow
    Complex algebraic and differential geometry. Hodge Theory. Functional transcendence theory



+ More

Selected Publications

  • Lu J.-H. and Mi Y., Generalized Bruhat Cells and Completeness of Hamiltonian Flows of Kogan-Zelevinsky Integrable Systems. Lie Groups, Geometry, and Representation Theory, 315-365, Progress in Mathematics, 326, Birkhäuser Basel, 2018
  • Mok N., Pila J., Tsimerman J., Ax-Schanuel for Shimura Varieties, Annals of Mathematics, to appear in 2019
  • Danielyan S.V., Guterman A.E. and Ng T.W., Integrability of diagonalizable matrices and a dual Schoenberg type inequality, Journal of Mathematical Analysis and Applications, 498, Issue 2, (2021), 124909, (22 pages),
  • Zheng Hua, Contraction algebra and singularity of three-dimensional flopping contraction, Mathematische Zeitschrift, 290 (2018), p.431-443

+ More